# SDR KCSA091018

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N746CK
- Make and model: Boeing 747246F
- Aircraft serial: 22989
- Aircraft time: 108,516 hours, 21,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 16L SPLICE ANGLE IS CRACKED AT BS 1358.
